# SDR 99ZZZX2571

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7873P
- Make and model: Piper PA-24-250
- Aircraft serial: 243099
- System (JASC): 5711 · Wing Spar
- Part: Rivet
- Condition: Sheared
- Location: Spar
- Part time: 4,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RIVETS WERE FOUND SHEARED THAT ATTACH THE REAR WING SPAR ATTACHMENT BRACKETS TO THE REAR CENTER SECTION SPAR.  (BOTH LEFT AND RIGHT SIDES).  DISCOVERED DURING ANNUAL INSPECTION.
